# SDR ZW0A0101816

- Difficulty date: May 14, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CRACK IN LONGERON 4L, INBOARD SIDE AT FASTENER, STA 160.  REPLACED DAMAGED PORTION OF LONGERON WITH NEW.  INSTALLED LONGERON SPLICE PER SRM 53-02, FIG 18.  SHIMMED LONGERON AT STA 160 AS NECESSARY.
